# SDR USAA951322

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 650103184779
- Condition: Corrosion
- Location: Bs 967-987
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 1.50 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES, RBL 16, BS 967 TO BS 987, ON INTERCOSTAL.  REMOVED AND REPLACED WITH NEW PART. CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
